Movement patterns of the limpet Cellana grata (Gould) observed over a continuous period through a changing tidal regime

Edwards, M, Williams, Gray A and Davies, Mark (2006) Movement patterns of the limpet Cellana grata (Gould) observed over a continuous period through a changing tidal regime. Marine Biology, 149 (4). pp. 775-787. ISSN 00253162

Full text not available from this repository.

Search Google Scholar

Item Type: Article
Divisions: Faculty of Health Sciences and Wellbeing
Faculty of Health Sciences and Wellbeing > FHSW Executive
Depositing User: Rachel Webb
Date Deposited: 13 Jan 2010 10:48
Last Modified: 18 Dec 2019 15:31
URI: http://sure.sunderland.ac.uk/id/eprint/179
ORCID for Mark Davies: ORCID iD orcid.org/0000-0003-1900-1022

Actions (login required)

View Item View Item